# SDR DHL2001742509

- Difficulty date: October 4, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Damaged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, TAIL CONE UPPER SIDE RT AFT AREA.  SKIN HAS THREE SMALL HOLES.  (RED MARKED)
